My husband is west indian, has had sensitive skin all his life, suffering with severe Eczema as a child. It has cleared up as he has got older however recently his face seems to have reacted with something?
He noticed hs skin on his face, mainly his cheeks, was raised, slightly red and bumpy, like a rash. He has had alergies to dairy before but his skin has never reacted in this way.
It feels like it has been burnt, it stings when he puts anythng on it, even just a cold water flanel. The pigmentation on his cheeks has slightly lightened since noticing this rash. It has become quite 'tight' now and very uncomfortable.
He would go to see his dermatologist in London however we are going away in 2 weeks and it takes about a month to book with them. Have you got any advice for him or have any idea what could have caused it to help him?
Thank you so much
From the symptoms one possibility that needs to be ruled out is rosacea. It is a chronic condition characterized by redness esp on the cheeks and nose. Pimples are sometimes included as part of the definition. Diagnosis can be confirmed by examination and biopsy.
My sincere advice is to get it evaluated from a dermatologist and start with the treatment. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.